MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM 7X CATHETER

IMPERATIVE CARE INC. ZOOM 7X CATHETER
Model Number ICRC07X137
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with stroke-like symptoms, including a chronic occlusion on the left side and an acute stroke on the right side.The physician initially performed two passes using third-party devices.After the second pass, partial opening of the m1 segment was observed.The physician removed the devices as a system, and a subsequent run revealed a bleed after the second pass.For the third pass, zoom 7x was used over the third-party reperfusion catheter.Following third pass, bleeding was noted at the internal carotid artery (ica) m1 terminus segment.An additional third-party device was placed to control the bleed.Once bleeding was controlled, the m1 segment remained occluded, so the physician proceeded with fourth and fifth passes using third-party devices with aspiration.After the fifth pass, the patient experienced rebleeding, and an additional third-party device was placed to control the rebleeding.Upon follow-up, the physician reported that the patient passed away on (b)(6) 2025, due to the severity of the ischemic stroke, not a device related complication.There were no malfunctions noted with the zoom 7x during the procedure.
 
Additional Manufacturer Narrative
A zoom 7x was returned for investigation.No damage to the device was observed.Inspection of the interior and exterior of the returned zoom 7x catheter shaft did not exhibit any signs of damage.The manufacturing records for zoom 7x were reviewed and demonstrated that the product met all the design and manufacturing specifications.Based on the reported complaint information, the root cause for the reported hemorrhage could not be determined.No device malfunction was reported.The reported complaint noted that the cause of death was due to severity of the ischemic stroke, not a device related complication.
 
Additional Manufacturer Narrative
The following fields were updated: b4: date of this report g6: type of report h2: if follow-up, what type? h11: additional manufacturer narrative following an internal review on december 12, 2025, there was an inadvertent entry error noted for b4 'date of this report'.This supplemental mdr is being submitted to correct the 'date of report' to november 25, 2025.There are no changes to the information, facts, or conclusions reported in the original initial mdr.

Brand Name
ZOOM 7X CATHETER
Common Device Name
ZOOM 7X CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key23653136
Report Number3014590708-2025-00026
Device Sequence Number15943070
Product Code NRY
UDI-Device Identifier00812212030757
UDI-Public(01)00812212030757(17)260630(10)F2517701
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K243047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberICRC07X137
Device Catalogue NumberICRC07X137
Device Lot NumberF2517701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8F SHUTTLE SHEATH.; CHIKAI BLACK 14 WIRE.; PERFUZE MILLIPEDE 88 CATHETER.; RED 43 CATHETER.; SCEPTOR 4 X15.; ZIPLINE 88 CATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexUnknown